# SDR AALA202401307666

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 45,796 hours, 18,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Screw
- Part number: UNKNOWN
- Condition: Unsecure
- Location: C/P Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHRONIC REPETITIVE REPORTS FOR FLIGHT DECK DOOR DIFFICULT OPERATION. MAINTENANCE FOUND 4 SCRWS PROTRUDING OUT OF THE DOOR FRAME AND TIGHTENED THE SCREWS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
